# SDR DL73K030896

- Difficulty date: October 2, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N330DL
- Make and model: Boeing 737232
- Aircraft serial: 23102
- Aircraft time: 48,607 hours, 38,678 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 6546921108
- Part serial: BNW45
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER FORWARD FRAME OF THE C1 DOOR HAD A TIME-LIMITED REPAIR PREVIOUSLY INSTALLED AND NEEDED PERMANENT REPAIR INSTRUCTIONS.  PERMANENT REPAIR ISSUED VIA ERA 377407-14AD, REV A.
